Ask an expert
Question

14 Sep 2009

WEITHGAIN
I HAVE BEEN PUT ON BILACOR 5MG AND CRESTOR 10MG TABS AS PRECAUAIONERY MEASURES. I SEEM TO BE PUTTING ON WIEIGHT - EVEN THOUGH I HAVE BEEN EATING PROPERLY. I KNOW IT IS ONE OF THE SIDE EFFECTS AND WAS WONDERING IF THERE WAS AN OVER THE COUNTER TABLET I COULD TAKE FOR WEIGHT LOSS ?THANKING YOU KINDLY
Answer 450 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Debbie
No there isn't anything you can take but the weight gain caused by the Bilacor is more water retention than anything else. You could ask your doctor to add a small dose of diuretic like a 1/2 Moduretic and see if this makes a difference?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20296 votes
Vote